Stella Dimoko Korkus.com: Doctors In House Section.

..

Friday, 9 September 2016

Doctors In House Section.

Where are the Doctors please..!




SIDE EFFECTS.
Good day Stella and Fellow Bvs

I have been TTC for 4 months now and decided to do a hormonal profile and scan. the scan, fsh and Lh results came out perfect. but my prolactin level was slightly high (49). and i usually have milk discharge from my right breast when i press it hard.  the doctor placed me on dostinex (cabergoline) 0.5mg twice a week. I am supposed to take it for a month. got the medication for 14,000naira 'sighs'.  


The side effects of the drug is affecting me o! headache, nausea, dizzyness, etc. but i would get by as i know what i am searching for. Please has anyone ever experienced such? or taken this medication? what was the outcome? 
thanks in anticipation. 
God bless.


26 comments:

ukwu dimond said...

poster you need to eat well, have more of fruit, you will be fine. The side effect is nothing to worry about, just make sure you eat good food, always have fruit around you to take. Once you are done with this treatment am sure you will take in. Also try and contact your doctor to inform him about the side effect signs.

Goodluck.

shandy sleeks said...

May you receive your healing in Jesus name,amen

Unknown said...

My sister has taken it before and she experienced same effects.she almost stopped it but it worked for her in the long run.patience is the key

Bell Jacks said...

So sorry! May God heal you.

Unknown said...

My sister has taken it before and she experienced same effects.she almost stopped it but it worked for her in the long run.patience is the key

Loveme Jeje said...

No thank you. I never experience am

Anonymous said...

Gradually it ur body will get used to it or eat plenty cabbage or go for other cheaper brands of bromocriptine.

Anonymous said...

i have taken it before.yes its so expensive but i heard the side effects are better than that of parlodel. Your doctor should have told you to take it as the last thing before bed time.. that way, you have no side effects because you would have fallen asleep.It is only in the morning that you will feel a bit dizzy when you get up from bed. I stopped it because it wasn't drying the milky discharge completely. I have now resorted to herbs and hoping for the best.

Anonymous said...

@anon 11:55 y don't u try bromegon

Anonymous said...

Good day BVNs. Sorry this is off. I just had a baby about 1 momth ago. I menstrate and it began to fade away. I eventually stopped discharging about 5 days ago only for it to start yesterday and it was extremely heavy. I have used 2 pads today before 10am. Please it this normal. This is also my second issue.

PORTABLE VIV the beautiful n sexy queen of sdk blog said...

God will do it for u?

PayUrsula said...

I ve not taken it, but d effect is like that of mertformin, eat very well before u take it by that d side effect won't be much. Goodluck its well.

I'veBeenTouchedByAnAngelWithLove said...

I am no doctor but I can at least wish you a speedy recovery
*God bless my Angel in human form*

Obyst said...

is better than palodel, less side effects, taken only twice a week, more effective too but more expensive. you will be fine dear, with time Ur body will get use to it. i took it for a year before falling pregnant and I'm on it again trying for my second. My level went high after I drank some useless herbs. the dose at which you are is fine, cos when taken in high dosage can cause harm to the heart valve and ringing in the ear. u can spread it half tab every four days to lessen the side effects. make sure you eat very well before taking it and don't lay done for at least 2hrs after taking it to avoid stuffy nose and avoid alcohol too. go to bed early so u can get enough sleep before morning, avoid stress. if u are in Ph pls go to Ebus pharmacy at Ogbunabali is sold for 9800 there. good luck to us my dear and may God almighty add our success stories to TTC on SDK.

Mao Akuh said...

mY DEAR YOU shall carry your own kids.

Anonymous said...

Thanks dear.I am the poster. Pls may I know what level your prolactin was? Mine is 49. Some doctors said no need for medication. But my consultant placed me on it.

ify onyekwelu said...

Amen!
May she and all those wishing to conceive be blessed with the theirs and also those seeking for a particular sex, may their wishes come to actualisation soonest Amen.
People are really passing through 'hell' in a bid to have their babies.
Thank you God for this unmerited grace in my life.

nzube izuu said...

The side effects are there but the outcome supercedes the pain. Best taken at night(bed time). Good luck to you.

Anonymous said...

I took dis tablet and it's very good . Was told to take it once a week by my endro. Plus dis tablet made me conceive my 3kids
Plz don't stop using it

Anonymous said...

I use dis tablet and am only allowed to take it once a week. Made me conceive and I have 3 kids already. I think u should talk to ur doctor about the side effect.

Anonymous said...

U should reduce it to once a week

Ideato/ilaje blood said...

God made u not the tablets

Starjoy said...

Make sure you eat well, even if you don't have appetite please force yourself , the medication will work wonder for you very soon you conceive and carry your baby.

Angel Eyes said...

Amennnnn!

Anonymous said...

Am taking it now once a week with no effect. Am believing GOd for my miracle.

Amacastel said...

Anons 12.29 if d bleed continues go visit ur gynea

Related Posts Plugin for WordPress, Blogger...